EconPapers    
Economics at your fingertips  
 

Generalized Mixed Equilibrium Problems and Fixed Point Problem for a Countable Family of Total Quasi‐ϕ‐Asymptotically Nonexpansive Mappings in Banach Spaces

Jinhua Zhu, Shih-Sen Chang and Min Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: The purpose of this paper is first to introduce the concept of total quasi‐ϕ‐asymptotically nonexpansive mapping which contains many kinds of mappings as its special cases and then to use a hybrid algorithm to introduce a new iterative scheme for finding a common element of the set of solutions for a system of generalized mixed equilibrium problems and the set of common fixed points for a countable family of total quasi‐ϕ‐asymptotically nonexpansive mappings. Under suitable conditions some strong convergence theorems are established in an uniformly smooth and strictly convex Banach space with Kadec‐Klee property. The results presented in the paper improve and extend some recent results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/961560

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:961560

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:961560